Publications in collaboration with researchers from Universidad de Granada (6)

2015

  1. Bicategorical homotopy pullbacks

    Theory and Applications of Categories, Vol. 30, pp. 147-205

2012

  1. Double groupoids and homotopy 2-types

    Applied Categorical Structures, Vol. 20, Núm. 4, pp. 323-378

2007

  1. The behaviour of the W̄-construction on the homotopy theory of bisimplicial sets

    Manuscripta Mathematica, Vol. 124, Núm. 4, pp. 427-457

2005

  1. The relationship between the diagonal and the bar constructions on a bisimplicial set

    Topology and its Applications, Vol. 153, Núm. 1, pp. 21-51

2002

  1. On graded categorical groups and equivariant group extensions

    Canadian Journal of Mathematics, Vol. 54, Núm. 5, pp. 970-997

  2. Cohomology of groups with operators

    Homology, Homotopy and Applications, Vol. 4, Núm. 1, pp. 1-23